advertisement
Question
Posted by: mka | 2011/01/19

Herbal Life

Hi Doc

Wife gave birth about 2 months ago and is considering using the herbal life product combined with an exercise programme to get rid of the excess weight gained during pregnancy. plse can anyone who has used these products plse share their experineces on the effectiveness of these products.

regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear MKA
Congratulations on the birth of the baby. I am personally not in favour of slimming pills and potions as they cost a lot of money, cause negative side-effects and do not always produce the desired result. Check on the product your wife intends using to see if it contains ephedrine or pseudo-epinephrine or synephrine, which can be can be potentially harmful. These components can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. It is also vital that your wife should NOT take any medications, including over-the-counter diet pills, when she is breast feeding as the active ingredients can harm the baby. Rather persuade her to use a low-fat high-fibre diet and plenty of regular exercise to lose the weight without harming her health.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011/01/19

Dear MKA
Congratulations on the birth of the baby. I am personally not in favour of slimming pills and potions as they cost a lot of money, cause negative side-effects and do not always produce the desired result. Check on the product your wife intends using to see if it contains ephedrine or pseudo-epinephrine or synephrine, which can be can be potentially harmful. These components can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. It is also vital that your wife should NOT take any medications, including over-the-counter diet pills, when she is breast feeding as the active ingredients can harm the baby. Rather persuade her to use a low-fat high-fibre diet and plenty of regular exercise to lose the weight without harming her health.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement